# SDR VNAA2017092411101

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 6,782 hours, 6,288 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEPARTURE,  THE CREW RECEIVED A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  AFTER FOLLOWING THE QUICK REFERENCE HAND BOOK THE CREW DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.
